Alert archive / Michigan / Wind Advisories in 2008
Wind Advisory 8, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Oct 26, 2008, 8:00 PM EDT for 7 counties in Michigan. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2008, 8:00 PM EDT (00:00 UTC)
- Expired
- Oct 26, 2008, 10:17 PM EDT
- In force
- 2 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Kalamazoo County, MI, Muskegon County, MI, Ottawa County, MI, Van Buren County, MI
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRR 270000 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 800 PM EDT SUN OCT 26 2008 ...WINDY THIS EVENING... .COLDER AIR MOVING IN ACROSS THE AREA THIS EVENING WILL CONTINUE TO PRODUCE GUSTY WINDS. A FEW WIND GUSTS UP TO AROUND 45 MPH WILL BE POSSIBLE THROUGH THIS EVENING. MIZ050-056-064-065-071>073-270300- /O.CAN.KGRR.WI.Y.0007.000000T0000Z-081027T0000Z/ /O.NEW.KGRR.WI.Y.0008.081027T0000Z-081027T0300Z/ MUSKEGON-OTTAWA-ALLEGAN-BARRY-VAN BUREN-KALAMAZOO-CALHOUN- INCLUDING THE CITIES OF...MUSKEGON...JENISON...HOLLAND... HASTINGS...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK 800 PM EDT SUN OCT 26 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. WEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL CONTINUE INTO THE EVENING HOURS. A FEW WIND GUSTS OF AROUND 45 MPH WILL REMAIN POSSIBLE THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TREE LIMBS AND POWER LINES MAY COME DOWN... LEADING TO SCATTERED POWER OUTAGES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ037>040-043>046-051-052-057>059-066-067-074-270100- /O.CAN.KGRR.WI.Y.0007.000000T0000Z-081027T0000Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM- GRATIOT-KENT-IONIA-CLINTON-EATON-INGHAM-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS... CHARLOTTE...LANSING...JACKSON 800 PM EDT SUN OCT 26 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WIND ADVISORY. ALTHOUGH IT IS EXPECTED TO REMAIN BREEZY TONIGHT...THE WIND SPEEDS WILL GRADUALLY DIMINISH. THEREFORE THE WIND ADVISORY HAS EXPIRED. $$ JK
1 follow-up statement
000 WWUS73 KGRR 270217 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1017 PM EDT SUN OCT 26 2008 ...DIMINISHING WINDS OVERNIGHT... MIZ050-056-064-065-071>073-270330- /O.CAN.KGRR.WI.Y.0008.000000T0000Z-081027T0300Z/ MUSKEGON-OTTAWA-ALLEGAN-BARRY-VAN BUREN-KALAMAZOO-CALHOUN- INCLUDING THE CITIES OF...MUSKEGON...JENISON...HOLLAND... HASTINGS...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK 1017 PM EDT SUN OCT 26 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS A COLD FRONT EXITS THE REGION. AS A RESULT THE WIND ADVISORY HAS BEEN CANCELLED. $$ JK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Oct 26, 8:00 PM EDT, 0 minutes earlier.
Area forecast discussion, Oct 26, 8:00 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 800 PM EDT SUN OCT 26 2008 LATEST UPDATE...AVIATION... .SYNOPSIS...(415 PM EDT SUN OCT 26 2008) THE GREAT LAKES REGION WILL EXPERIENCE THE FIRST TASTE OF WINTER EARLY THIS WEEK AS A SERIES OF COLD FRONTS PASS THROUGH AND BRING PROGRESSIVELY COLDER AIR DOWN FROM CANADA. SCATTERED LAKE EFFECT RAIN SHOWERS WILL BE MIXED WITH SNOW SHOWERS TONIGHT AND MONDAY THEN CHANGE TO MOSTLY SNOW ON MONDAY NIGHT INTO TUESDAY. SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE WEST OF HIGHWAY 131 MONDAY NIGHT. A WARMING TREND WILL BEGIN ON WEDNESDAY. && .SHORT TERM...(415 PM EDT SUN OCT 26 2008) (TODAY THROUGH TUESDAY) THE CORE OF THE STRONGEST WINDS ALOFT /50-55KT AT H8/... AS WELL AS THE STRONGEST COLD ADVECTION /-8C AT H8/... IS PASSING SOUTHWEST OF MICHIGAN THIS AFTERNOON AND EVENING. THUS WIND GUSTS ARE STRUGGLING TO REACH ADVISORY CRITERIA OF 45 MPH (39KTS). HOWEVER HAVE OPTED TO RIDE THE ADVISORY THROUGH IT/S EXPIRATION TIME OF 8 PM SINCE THERE IS CURRENTLY SOME CONVECTION AROUND THAT COULD HELP PRODUCE SOME BRIEF/ISOLATED 45 MPH GUSTS. WILL ALSO CARRY A MENTION OF THUNDER AND POSSIBLE SMALL HAIL IN THE GRIDS THROUGH 00Z AS LIFTED INDICES HOLD AROUND -2 OR SO UNTIL AROUND SUNSET. THE CORE OF THE COLDEST AIR GOES SOUTH OF MI TONIGHT AND A TROUGH OF WARMER H8 AIR /-3C/ PIVOTS DOWN FROM THE NW WITH THE NEXT SHORTWAVE. THIS WILL MAKE IT VERY TOUGH TO TRANSITION THE LAKE EFFECT PCPN TO ALL SNOW TONIGHT WHICH WILL MAKE ACCUMULATIONS UNLIKELY. NAM LOW LEVEL THICKNESS SCHEMES AND SFC TEMP PROGS LOOK A TAD TOO WARM. THIS IS A TREND WHICH BEGAN WITH THE 00Z GUIDANCE AND HAS CONTINUED IN THE 12Z GUIDANCE. THERE IS STILL A STRONG CONCERN HOWEVER THAT OCCASIONAL CHANGEOVERS TO ALL SNOW COULD OCCUR WITHIN THE MORE INTENSE LAKE EFFECT BANDS LATE TONIGHT. SOME OF THOSE BANDS CERTAINLY COULD BE INTENSE SINCE DEEP MOISTURE WILL BE PRESENT WITH VIRTUALLY NO INVERSION ALOFT INDICATED IN THE FCST SOUNDINGS. THUS QUICK COATINGS OF AN INCH OR SO CANNOT BE COMPLETELY RULED OUT TONIGHT AND MONDAY MORNING. LAKE EFFECT BANDS WILL PROBABLY BECOME MORE OPEN CELLULAR BY MONDAY AFTERNOON DUE TO DISRUPTION FROM DIURNAL EFFECTS. THE BEST CHANCE OF ACCUMULATING LAKE EFFECT SNOW WILL BE MONDAY NIGHT AND TUESDAY MORNING. THIS IS WHEN THE COLDEST H8 AIR OF -8C WILL BE IN PLACE BEHIND THE DEPARTING SECONDARY TROUGH. FLOW IS NNW... WHICH WOULD SUPPORT SOME POTENTIAL 1-3 ACCUMULATIONS WEST OF HIGHWAY 131. EXCEPTION WOULD BE THE IMMEDIATE LAKE MI COASTLINE WHERE A MIX WILL LIKELY CONTINUE SINCE THE LK MI WATER TEMP IS 55F. MEANWHILE AREAS ALONG/EAST OF HWY 131 WILL LIKELY CLR OUT MONDAY NIGHT AND HAVE A HARD FREEZE. && .LONG TERM...(415 PM EDT SUN OCT 26 2008) (TUESDAY NIGHT THROUGH SATURDAY) UPPER CYCLONIC FLOW WILL BE EXITING THE CWFA AS THE UPPER JET MIGRATES TO THE EAST AT THE BEGINNING OF THE LONG TERM ON WED MORNING. UPPER RIDGING IS EXPECTED TO BUILD...AND DRY OUT THE AREA FOR A COUPLE OF DAYS ALONG WITH SOME ABOVE NORMAL TEMPERATURES. STRONG UPPER ENERGY DIVING SOUTHEAST OUT OF CANADA WILL SQUEEZE THE UPPER RIDGING TO THE EAST. MODELS ARE COMING INTO AGREEMENT ON THIS HAPPENING IN THE FRI TIME FRAME. MODELS ARE INDICATING THAT LITTLE IF ANY PCPN IS GOING TO BE ASSOCIATED WITH THE FRONT. MOISTURE IS NOT ALL THAT DEEP WITH DIFFERENT LAYERS OF MOISTURE NOT OVERLAPPING WELL. WE WILL MAINTAIN THE DRY FCST FOR NOW WITH NO GOOD JUSTIFICATION ATTM TO INTRODUCE POPS INTO THE FCST. H850 TEMPS ARE EXPECTED TO DROP FROM AROUND +10C OR SO AHEAD OF THE FRONT...TO -6C OR SO BEHIND THE FRONT. THREAT OF LAKE EFFECT SEEMS RATHER LOW EVEN WITH THE COLD AIR DROPPING INTO THE CWFA. THIS IS BECAUSE THE FLOW IS EXPECTED TO BE NORTHEAST AS A RESULT OF THE ORIENTATION OF THE SFC HIGH COMING IN FROM THE NW. THIS RIDGE WILL THEN MOVE OVERHEAD NEXT WEEKEND. && .MARINE...(415 PM EDT SUN OCT 26 2008) MAY BE ABLE TO CANCEL THE GALE WARNING EARLY BUT EVEN SO VERY ROUGH CONDITIONS WILL PERSIST IN LAKE MI INTO TUESDAY AS UNSEASONABLY COLD AIR AND CYCLONIC FLOW AFFECTS THE REGION. WAVE HEIGHTS NEAR 10 FEET SHOULD BEGIN TRENDING DOWN MONDAY NIGHT... BUT REMAIN ABOVE SMALL CRAFT ADVISORY CRITERIA INTO TUESDAY. && .AVIATION...(800 PM EDT SUN OCT 26 2008) THERE IS A BAND OF SHOWERS ON THE THERMAL BOUNDARY THAT SEPARATES AIR NORTH OF I-96 WHICH HAD TEMPERATURES MOSTLY IN THE LOWER 40S AND DEW POINTS IN THE MID 30S FROM AIR SOUTH OF THAT WHICH HAD TEMPERATURES NEAR 50 AND DEW POINTS BELOW FREEZING. THAT BOUNDARY HAS PRODUCED SOME LAKE ENHANCED THUNDERSTORMS NEAR MKG FROM 3 PM THROUGH 8 PM. FREQUENT REPORTS OF 1/4 INCH HAIL WHERE RECEIVED. THIS BOUNDARY WILL DROP SOUTH OVER THE NEXT 3 HOURS REACHING I-94. WITH THE SUN NOW SET... THUNDERSTORMS ARE NO LONGER EXPECTED AS THE SURFACE INSTABILITY IS NO LONGER THERE. STILL... SHOWERS WILL CONTINUE AS THE FRONT DROPS SOUTH WITH TIME. ONCE THAT BOUNDARY IS THROUGH WINDS BECOME MORE NORTHWEST THROUGH A DEEP LAYER. THE AIR BECOMES NEARLY SATURATED THROUGH -20C ISOTHERM AND STAYS THAT WAY THROUGH MONDAY. THUS NORTHWEST FLOW LAKE EFFECT IS EXPECTED. LOCATIONS LIKE MKG AND AZO SHOULD SEE NEARLY CONTINUOUS SHOWERS THROUGH MONDAY AFTERNOON. SINCE THE WET BULB ZERO STAYS ABOVE 2000 FT MOST OF THAT TIME... I DO NOT SEE AN ISSUE WITH SNOW. I IS POSSIBLE TO GET GRAUPEL FROM THE STRONGER SHOWERS BUT I DID NOT FEEL CONFIDENT ENOUGH TO PUT IT IN THE TAFS. LOCATIONS EAST OF MKG AND AZO WILL SEE A PERIOD OF SHOWERS TONIGHT AS THE COLDER AIR MOVES IN BUT AFTER THAT...AFTER MIDNIGHT OR SO PRECIPITATION WILL FOR THE MOST PART END AND THEY WELL HAVE FOR THE MOST PART MVFR CIGS. NORTHWEST WINDS OF 15 TO 25 KNOTS THROUGH MONDAY. && .HYDROLOGY...(415 PM EDT SUN OCT 26 2008) NO HYDRO CONCERNS AS PCPN NEXT 72 HOURS WILL BE GENERALLY SCATTERED IN NATURE WITH QPF AMOUNTS BELOW HALF INCH. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...WIND ADVISORY THROUGH 8 PM...ENTIRE CWA. LM...GALE WARNING IN EFFECT ST. JOE TO MANISTEE TODAY THROUGH MONDAY AFTERNOON. && SYNOPSIS: MEADE SHORT TERM: MEADE LONG TERM: NJJ MARINE: MEADE AVIATION: WDM HYDROLOGY: MEADE
Hazardous weather outlook, Oct 26, 6:11 AM EDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 611 AM EDT SUN OCT 26 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-271015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 611 AM EDT SUN OCT 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS WILL GUST UP TO 50 MPH AT TIMES TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE...BUT THEY ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW SHOWERS ARE EXPECTED MONDAY AND TUESDAY BUT IMPACTS ON TRAVEL SHOULD BE MINIMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-271015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 611 AM EDT SUN OCT 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT GALE CONDITIONS ARE EXPECTED TODAY AND TONIGHT WITH WINDS TO 40 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH WINDS AND WAVES WILL CONTINUE THROUGH TUESDAY.
In the hours before
Local storm report, Oct 26, 5:52 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
552 PM EDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 6 E MUSKEGON 43.22N 86.14W
10/26/2008 E0.50 INCH MUSKEGON MI TRAINED SPOTTER
THE HAIL WAS COVERING MOST OF THE GROUND.
&&
NJJLocal storm report, Oct 26, 5:55 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
555 PM EDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL NORTON SHORES 43.16N 86.25W
10/26/2008 E0.50 INCH MUSKEGON MI PUBLIC
THE HAIL WAS REPORTED NEAR THE INTERSECTION OF SHERMAN
AND MCCRACKEN. THE HAIL WAS ESTIMATED AT 3/8 OF AN INCH
IN DIAMETER.
&&
NJJLocal storm report, Oct 26, 5:59 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
559 PM EDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL MUSKEGON 43.23N 86.26W
10/26/2008 E0.50 INCH MUSKEGON MI PUBLIC
THE HAIL WAS COVERING THE GROUND UP TO AN INCH IN DEPTH.
&&
NJJLocal storm report, Oct 26, 6:50 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
650 PM EDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL WYOMING 42.89N 85.70W
10/26/2008 E0.25 INCH KENT MI PUBLIC
0645 PM HAIL 5 SE GRAND RAPIDS 42.91N 85.59W
10/26/2008 E0.25 INCH KENT MI NWS EMPLOYEE
THE HAIL WAS OBSERVED AT THE NWS GRAND RAPIDS OFFICE.
&&
NJJLocal storm report, Oct 26, 7:07 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
707 PM EDT SUN OCT 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL FRUITPORT 43.13N 86.16W
10/26/2008 E0.25 INCH MUSKEGON MI PUBLIC
0616 PM HAIL NORTON SHORES 43.16N 86.25W
10/26/2008 E0.25 INCH MUSKEGON MI PUBLIC
0617 PM HAIL EDMORE 43.41N 85.04W
10/26/2008 E0.25 INCH MONTCALM MI PUBLIC
0633 PM HAIL CLOVERVILLE 43.19N 86.17W
10/26/2008 E0.75 INCH MUSKEGON MI PUBLIC
0639 PM HAIL KENTWOOD 42.88N 85.59W
10/26/2008 E0.25 INCH KENT MI PUBLIC
&&
BMARINOSpecial weather statement, Oct 26, 7:27 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
727 PM EDT SUN OCT 26 2008
MIZ050-051-056>058-064>066-071>073-270030-
ALLEGAN-BARRY-CALHOUN-EATON-IONIA-KALAMAZOO-KENT-MONTCALM-MUSKEGON-
OTTAWA-VAN BUREN-
727 PM EDT SUN OCT 26 2008
...SPECIAL WEATHER STATEMENT...
AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANTON TO 13 MILES
WEST OF GRAND HAVEN...MOVING EAST AT 30 MPH. OTHER SCATTERED STORMS
JUST WEST OF HASTINGS AND JUST WEST OF PAW PAW.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
GRAND HAVEN... GREENVILLE... SOUTH HAVEN...
SAUGATUCK... HOLLAND... GRAND RAPIDS...
ALLEGAN... IONIA... CHARLOTTE...
HASTINGS...
THESE STORMS ARE CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...
WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...
AND BRIEF DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS
TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH
AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4224 8623 4225 8638 4245 8627 4270 8622
4302 8624 4319 8632 4330 8578 4330 8557
4334 8556 4343 8510 4232 8473 4207 8596
4207 8623
TIME...MOT...LOC 2324Z 278DEG 26KT 4324 8503 4299 8641
JKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:29 PM EDT | Special Weather Statement | GRR | Barry, Clinton, Ionia, Kent | 61 min |
| Oct 26, 9:35 PM EDT | Special Weather Statement | GRR | Barry, Eaton | 55 min |
| Oct 27, 2:03 PM EDT | Small Craft Advisory | GRR | 57 hr |
Nearby
Wind Advisories in Michigan, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.